Title: Relative asymptotic of multiple orthogonal polynomials for Nikishin systems
Authors: López García, Abey ×
López Lagomasino, G. #
Issue Date: 2009
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:158 pages:214-241
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science